Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Prescribed Cefixime for fever and pain when urinating. Ultrasound shows stone. Itching face after taking Buscopan. How to get rid of this?

Hello Doctor I am suffering from fever. After consulting doctor, he advised to me to use antibiotic since it is a viral fever. I have used Cefixime 200 along with combination of paracetamol and pain killer. My doctor asked to me go through thorough diagnosis, because i informed him that i suffer pain while urinating. The ultra sound diagnosis revealed that there is a stone of 6mm. My doctor suggested to use antibiotic and reduce infection. He prescribed Zanocine 200mg (antibiotic), Buscopan and Voveran. I have used all the three tablets for one time. That night i have suffered intense itching and my face got rashes and bulged. My mouth has become tasteless and whatever I eat it is very hot. Doctor advised me to use Avil 25 and discontinue Buscopan and Voveran. But advised me to continue using Zanocine, since i need to reduce infection. Even after discontinuing Buscopan and voveran i feel itching sensation, but my face donot have rashes. Now can you please suggest me how to get rid of this infection and itching.
Asked On : Wed, 28 Nov 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Internal Medicine Specialist 's  Response
Welcome to HCM
After going through history you have renal stone 6 mm along with stone there may be UTI ( Urinary tract Infection) as you have used multiple drugs and developed allergic rash, your doctor is right as chances Analgesic may be culprit so use only paracetamol for pain and pain is severe there are other drugs to give you.
In UTI we should do a Urine R&M to see pus cells and culture of urine and sensitivity to know best drug to treat infection in the mean time urinary antibiotic of Quinolone is OK.
Please take plenty of water as it help to clear infection and may propel stone also.
Taste change may be due to side effect of drug so you can change antibiotic in consultation with treating doctor.
Symptomatic relief of itching may be there by H1 Blocker like Avil.
Please do not worry hopefully will improve in few days time.
Take care
Good Luck.
Answered: Wed, 28 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor